zbMATH — the first resource for mathematics

A quantum analog of generalized cluster algebras. (English) Zbl 1408.16008
Summary: We define a quantum analog of a class of generalized cluster algebras which can be viewed as a generalization of quantum cluster algebras defined in [A. Berenstein and A. Zelevinsky, Adv. Math. 195, No. 2, 405–455 (2005; Zbl 1124.20028)]. In the case of rank two, we extend some structural results from the classical theory of generalized cluster algebras obtained in [L. Chekhov and M. Shapiro, Int. Math. Res. Not. 2014, No. 10, 2746–2772 (2014; Zbl 1301.30042)] and [D. Rupel, “Greedy bases in rank 2 generalized cluster algebras”, Preprint, arXiv:1309.2567] to the quantum case.

16G20 Representations of quivers and partially ordered sets
17B67 Kac-Moody (super)algebras; extended affine Lie algebras; toroidal Lie algebras
17B35 Universal enveloping (super)algebras
18E30 Derived categories, triangulated categories (MSC2010)
Full Text: DOI
[1] Berenstein, A.; Fomin, S.; Zelevinsky, A., Cluster algebras III: upper bounds and double Bruhat cells, Duke Math. J., 126, 1-52, (2005) · Zbl 1135.16013
[2] Berenstein, A.; Zelevinsky, A., Quantum cluster algebras, Adv. Math., 195, 405-455, (2005) · Zbl 1124.20028
[3] Chekhov, L.; Shapiro, M., Teichmüller spaces of Riemann surfaces with orbifold points of arbitrary order and cluster variables, Int. Math. Res. Notices, 10, 2746-2772, (2014) · Zbl 1301.30042
[4] Fomin, S.; Zelevinsky, A., Cluster algebras, I. Foundations, J. Amer. Math. Soc., 15, 497-529, (2002) · Zbl 1021.16017
[5] Fomin, S.; Zelevinsky, A., Cluster algebras. II. Finite type classification, Invent. Math., 154, 63-121, (2003) · Zbl 1054.17024
[6] Fock, VV; Goncharov, AB, Cluster ensembles, quantization and the dilogarithm, Annales Sci. Éc. Norm. Supér. (4), 42, 865-930, (2009) · Zbl 1180.53081
[7] Fock, VV; Goncharov, AB, The quantum dilogarithm and representations of quantum cluster varieties, Invent. Math., 175, 223-286, (2009) · Zbl 1183.14037
[8] Gekhtman, M.; Shapiro, M.; Vainshtein, A., Generalized cluster structure on the Drinfeld double of GLn, C. R. Math. Acad. Sci. Paris, 354, 345-349, (2016) · Zbl 1387.13047
[9] Nakanishi, T., Quantum generalized cluster algebras and quantum dilogarithm functions of higher degrees, Theor. Math Phys., 185, 1759-1768, (2015) · Zbl 1338.81241
[10] Nakanishi, T., Structure of seeds in generalized cluster algebras, Pacific J. Math., 277, 201-217, (2015) · Zbl 1366.13017
[11] Rupel, D.: Greedy bases in rank 2 generalized cluster algebras. arXiv:1309.2567 [math.RA] (2013)
[12] Usnich, A.: Non-commutative Laurent phenomenon for two variables. arXiv:1006.1211 [math.AG] (2010)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.